# SDR DALA2025061004411

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 94,295 hours, 43,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3234 DISC: THERE IS A SMELL IN THE COCKPIT & THROUGHOUT THE AIRCRAFT. I SUSPECT SOME TYPE OF FUMES FROM THE PACKS. C/A: DURING INSPECTION FOUND A HYDRAULIC LEAK FROM RUDDER SEEPS DOWN TO INET OF APU. OPEN ACCESS PANEL ON RUDDER FOUND V-NUT LINE TUBE CONNECTION TO UPPER SERVO ACTUATOR SOUR OF LEAK REF A320 AIPC 27-24-04-09/060. TIGHTENED V-NUT PER A320 AMM 20-21. CHECK OK - NO LEAK. SEE LOG 1006044 FOR NO GO ODI PREVENTION ACTION. (LP: 5243102)
